Alert archive / Georgia / Tornado Warnings in 2017
Tornado Warning 59, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 23, 2017, 4:42 PM EDT for Pierce County, Wayne County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2017, 4:42 PM EDT (20:42 UTC)
- Expired
- May 23, 2017, 5:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Pierce County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 123 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:45 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
435
WFUS52 KJAX 232042
TORJAX
GAC229-305-232130-
/O.NEW.KJAX.TO.W.0059.170523T2042Z-170523T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
442 PM EDT TUE MAY 23 2017
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Northeastern Pierce County in southeastern Georgia...
Central Wayne County in southeastern Georgia...
* Until 530 PM EDT
* At 442 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Offerman, or near Patterson, moving northeast at
40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Screven around 455 PM EDT.
Jesup around 505 PM EDT.
Gardi around 510 PM EDT.
Doctortown around 515 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Broadhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3167 8185 3165 8181 3166 8181 3164 8179
3163 8179 3163 8177 3161 8177 3161 8175
3160 8175 3161 8174 3158 8170 3156 8170
3154 8167 3149 8164 3140 8213 3146 8220
3148 8217 3147 8214 3151 8213 3170 8187
TIME...MOT...LOC 2042Z 244DEG 33KT 3144 8210
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NELSON2 follow-up statements
342
WWUS52 KJAX 232102
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
502 PM EDT TUE MAY 23 2017
GAC229-232112-
/O.CAN.KJAX.TO.W.0059.000000T0000Z-170523T2130Z/
Pierce GA-
502 PM EDT TUE MAY 23 2017
...THE TORNADO WARNING FOR NORTHEASTERN PIERCE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3165 8181 3166 8181 3164 8179 3163 8179
3163 8177 3161 8177 3161 8175 3160 8175
3161 8174 3158 8170 3156 8170 3148 8191
3156 8200 3168 8186 3168 8185 3167 8185
TIME...MOT...LOC 2102Z 245DEG 35KT 3152 8191
$$
GAC305-232130-
/O.CON.KJAX.TO.W.0059.000000T0000Z-170523T2130Z/
Wayne GA-
502 PM EDT TUE MAY 23 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR CENTRAL
WAYNE COUNTY...
At 502 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Jesup, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Gardi around 510 PM EDT.
Doctortown around 515 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3165 8181 3166 8181 3164 8179 3163 8179
3163 8177 3161 8177 3161 8175 3160 8175
3161 8174 3158 8170 3156 8170 3148 8191
3156 8200 3168 8186 3168 8185 3167 8185
TIME...MOT...LOC 2102Z 245DEG 35KT 3152 8191
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
NELSON719
WWUS52 KJAX 232115
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
515 PM EDT TUE MAY 23 2017
GAC305-232124-
/O.CAN.KJAX.TO.W.0059.000000T0000Z-170523T2130Z/
Wayne GA-
515 PM EDT TUE MAY 23 2017
...THE TORNADO WARNING FOR CENTRAL WAYNE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jacksonville.
LAT...LON 3165 8181 3166 8181 3164 8179 3163 8179
3163 8177 3161 8177 3161 8175 3160 8175
3161 8174 3158 8170 3156 8170 3148 8191
3156 8200 3168 8186 3168 8185 3167 8185
TIME...MOT...LOC 2113Z 244DEG 33KT 3157 8179
$$
NELSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 23, 3:14 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 23, 3:14 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EDT Tue May 23 2017
.MARINE...
Updated to include small craft advisory for nearshore waters.
Rip Currents: Low risk through Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 82 61 79 / 70 100 40 10
SSI 72 84 68 80 / 70 100 50 10
JAX 71 85 65 83 / 70 100 50 10
SGJ 71 84 67 82 / 70 90 60 20
GNV 70 82 65 81 / 70 100 60 10
OCF 72 81 67 82 / 70 90 60 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 8 PM this evening to 2 PM EDT Thursday
for Coastal waters from Altamaha Sound to Fernandina Beach
FL out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
&&
StrubleHazardous weather outlook, May 23, 3:13 PM EDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 313 PM EDT Tue May 23 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-241915- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 313 PM EDT Tue May 23 2017 ...TORNADO WATCH IN EFFECT FOR SE GA AND HAMILTON COUNTY FL... ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY... ...WIDESPREAD HEAVY RAINFALL POSSIBLE LATE TONIGHT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight... Tornado watch in effect for all of SE GA and HAMILTON COUNTY FL. Potential exists for strong to severe storms through Tonight. Small craft advisory in effect. Widespread heavy rainfall possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... An unusually strong late season frontal system will continue to bring multiple rounds of widespread rain Wednesday and Wednesday night. There is a slight risk of severe thunderstorms for all of southeast Georgia and northeast Florida through Wednesday evening. Localized flooding, damaging wind gusts, isolated tornadoes, and hail will be possible. Additional widespread rainfall amounts of 2 to 4 inches will be possible through Wednesday night. A small craft advisory is in effect through Thursday afternoon. The strongest winds are expected Wednesday night and a Gale Warning may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation IS REQUESTED. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, May 23, 3:18 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
318 PM EDT TUE MAY 23 2017
GAZ132-133-232000-
Coffee GA-Jeff Davis GA-
318 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COFFEE AND JEFF DAVIS
COUNTIES UNTIL 400 PM EDT...
At 318 PM EDT, Doppler radar was tracking a strong thunderstorm over
Broxton, moving northeast at 50 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Hazlehurst, Broxton, Ambrose, Pridgen, Snipesville and Denton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3196 8251 3184 8244 3184 8252 3177 8252
3149 8293 3161 8305 3164 8301 3166 8301
3166 8300 3173 8300 3179 8292 3178 8287
3182 8284 3184 8278 3185 8279 3186 8276
3191 8268 3192 8268 3193 8259 3196 8256
TIME...MOT...LOC 1918Z 229DEG 45KT 3159 8288
NELSONSpecial weather statement, May 23, 3:21 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
321 PM EDT TUE MAY 23 2017
FLZ020-GAZ162-163-232000-
Hamilton FL-Clinch GA-Echols GA-
321 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON...ECHOLS
AND WEST CENTRAL CLINCH COUNTIES UNTIL 400 PM EDT...
At 321 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blue Springs to near Jennings. Movement
was northeast at 45 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Jennings, Statenville, Blue Springs and Needmore.
A tornado watch remains in effect until 1100 PM EDT for northern
Florida...and southeastern Georgia.
LAT...LON 3063 8321 3063 8314 3067 8313 3090 8274
3066 8264 3047 8322 3047 8324 3052 8324
3053 8325 3054 8325 3055 8326 3060 8326
TIME...MOT...LOC 1921Z 233DEG 38KT 3050 8325 3063 8305
ENYEDISpecial weather statement, May 23, 3:22 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
322 PM EDT TUE MAY 23 2017
GAZ136-153-231945-
Inland Glynn GA-Wayne GA-
322 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 345 PM EDT...
At 321 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Thalmann, or 12 miles south of Gardi, moving
northeast at 30 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Everett and Mount Pleasant.
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3154 8168 3154 8167 3153 8167 3153 8165
3151 8166 3150 8165 3147 8161 3145 8163
3141 8158 3134 8176 3136 8180 3135 8189
3136 8190 3155 8170
TIME...MOT...LOC 1921Z 241DEG 26KT 3136 8181
NELSONSpecial weather statement, May 23, 3:42 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
342 PM EDT TUE MAY 23 2017
GAZ149-163-232030-
Atkinson GA-Clinch GA-
342 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATKINSON AND
NORTHWESTERN CLINCH COUNTIES UNTIL 430 PM EDT...
At 342 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mayday, or 9 miles south of Lakeland, moving northeast at 45 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Homerville, Argyle, Du Pont, Cogdell and Axson.
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3111 8297 3132 8276 3102 8259 3087 8296
3087 8297
TIME...MOT...LOC 1942Z 238DEG 40KT 3090 8302
NELSONSpecial weather statement, May 23, 4:00 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
400 PM EDT TUE MAY 23 2017
GAZ150-151-232100-
Pierce GA-Ware GA-
400 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR PIERCE AND NORTHWESTERN WARE
COUNTIES UNTIL 500 PM EDT...
At 400 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pebble Hill, or 7 miles west of Waycross, moving northeast at 40 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Waycross, Blackshear, Patterson, Offerman, Boggy Bay, Jamestown,
Pebble Hill, Bristol, Manor and Dixie Union.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3147 8215 3148 8210 3131 8200 3122 8222
3122 8228 3119 8229 3106 8261 3121 8268
3123 8270 3127 8270 3129 8266 3127 8263
3130 8263 3151 8220
TIME...MOT...LOC 2000Z 246DEG 34KT 3125 8249
NELSONSpecial weather statement, May 23, 4:21 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
421 PM EDT TUE MAY 23 2017
FLZ024-124-GAZ166-232100-
Inland Nassau FL-Coastal Nassau FL-Coastal Camden GA-
421 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NASSAU AND SOUTHEASTERN
CAMDEN COUNTIES UNTIL 500 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm near
St. George, or 8 miles west of Callahan, moving northeast at 35 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Hilliard, Callahan, Kings Bay
Base, Yulee and Cumberland Island.
LAT...LON 3051 8202 3058 8201 3065 8204 3076 8174
3076 8173 3074 8172 3075 8169 3078 8168
3088 8143 3064 8140
TIME...MOT...LOC 2021Z 246DEG 30KT 3058 8197
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 2:15 PM EDT | Special Weather Statement | JAX | Coffee | 45 min |
| May 23, 2:17 PM EDT | Special Weather Statement | JAX | Brantley, Ware | 43 min |
| May 23, 2:21 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 39 min |
| May 23, 2:27 PM EDT | Special Weather Statement | JAX | Camden | 48 min |
| May 23, 2:28 PM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| May 23, 2:34 PM EDT | Tornado Warning | JAX | Coffee | 26 min |
| May 23, 2:36 PM EDT | Severe Thunderstorm Warning | JAX | Echols | 39 min |
| May 23, 2:44 PM EDT | Tornado Warning | JAX | Brantley | 31 min |
| May 23, 2:50 PM EDT | Special Weather Statement | JAX | Clinch | 40 min |
| May 23, 2:52 PM EDT | Tornado Warning | JAX | Bacon, Coffee, Jeff Davis | 23 min |
| May 23, 3:00 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 30 min |
| May 23, 3:00 PM EDT | Tornado Warning | JAX | Echols | 26 min |
| May 23, 3:07 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 53 min |
| May 23, 3:15 PM EDT | Tornado Warning | JAX | Appling, Bacon, Jeff Davis | 30 min |
| May 23, 3:18 PM EDT | Special Weather Statement | JAX | Coffee, Jeff Davis | 42 min |
| May 23, 3:21 PM EDT | Special Weather Statement | JAX | Echols | 39 min |
| May 23, 3:22 PM EDT | Special Weather Statement | JAX | Wayne | 23 min |
| May 23, 3:24 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Ware | 36 min |
| May 23, 3:30 PM EDT | Tornado Warning | JAX | Appling, Bacon, Ware | 30 min |
| May 23, 3:42 PM EDT | Special Weather Statement | JAX | Clinch | 48 min |
| May 23, 3:46 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 18 min |
| May 23, 3:48 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 20 min |
| May 23, 3:55 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 35 min |
| May 23, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 48 min |
| May 23, 4:00 PM EDT | Special Weather Statement | JAX | Pierce | 60 min |
| May 23, 4:05 PM EDT | Tornado Warning | JAX | Atkinson, Coffee | 25 min |
| May 23, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Pierce, Ware | 48 min |
| May 23, 4:25 PM EDT | Tornado Warning | JAX | Pierce, Wayne | 35 min |
| May 23, 4:28 PM EDT | Tornado Warning | JAX | Bacon, Coffee, Ware | 32 min |
| May 23, 4:29 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 46 min |
| May 23, 4:36 PM EDT | Severe Thunderstorm Warning | JAX | Pierce, Ware | 27 min |
| May 23, 4:53 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon | 14 min |
| May 23, 4:55 PM EDT | Special Weather Statement | JAX | Glynn | 50 min |
| May 23, 4:58 PM EDT | Special Weather Statement | JAX | Brantley | 32 min |
| May 23, 5:08 PM EDT | Special Weather Statement | JAX | Appling | 37 min |
| May 23, 5:10 PM EDT | Special Weather Statement | JAX | Appling | 50 min |
| May 23, 5:17 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn | 43 min |
| May 23, 5:19 PM EDT | Special Weather Statement | JAX | Wayne | 26 min |
| May 23, 5:50 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 25 min |
| May 23, 6:11 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 49 min |
| May 23, 6:26 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee | 49 min |
| May 23, 6:32 PM EDT | Tornado Warning | JAX | Appling, Bacon, Coffee | 28 min |
| May 23, 6:58 PM EDT | Tornado Warning | JAX | Appling, Bacon, Wayne | 47 min |
| May 23, 7:17 PM EDT | Special Weather Statement | JAX | Jeff Davis | 28 min |
| May 23, 7:24 PM EDT | Special Weather Statement | JAX | Atkinson | 36 min |
| May 23, 7:38 PM EDT | Tornado Warning | JAX | Wayne | 24 min |
| May 23, 7:46 PM EDT | Tornado Warning | JAX | Atkinson, Bacon, Pierce, Ware | 29 min |
Nearby
Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.